| Model Number |
5210-1067-25 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3:product analysis # (b)(4) part # 5210-1067-25;lot # ss170101 visual and optical inspection confirmed the driver has been stripped.This type of damage is consistent with torsional overload.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding the instruments used for acdf therapy.It was reported that the mechanism interface was stripped, unable to turn driver.Driver was broken.There was no patient involved at the time of event.